# SDR SWIA200920934

- Difficulty date: January 27, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 15,735 hours, 13,536 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5808 - "FLAPS FAIL" AFTER TAKEOFF AT FLAPS 20Â°(?).  REPLACED RIGHT WING FLAP ACTUATORS.
